# SDR 96ZZZX19

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N544QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259044
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: C3512000REVT
- Condition: Torn
- Location: Cabin
- Part time: 621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASK RUBBER FACE CUP IS TORN.  ON THIS ACFT, 6 MASKS WERE FOUND UNSERVICABLE.  ALL MASKS HAD THE SAME DISCREPANCY.  ONE NEW MASK WAS FOUND TORN PRIOR TO INSTALLATION, ITS MFG DATE WAS 6-95.  P/N WAS SAME, BUT AT REV. U.
